Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Regular menstrual cycle, lower abdomen pain. Taking Naproxen and Sodium. Is it menopause stage?

Hi, I am 50 years old and still having a regular menstrual cycle. Historically, I have pain usually during the first day or two of my period. In the past year, I have started have much more lower abdominal pain and it is during ovulation and days after ovulation. THe pain is actually a sign to me that I am ovulating. I have also started to have a discharge at ovulation for several days. The discharge is creamy, sometimes elastic like, dark brown, like dried blood. For the last couple of days I have had excruitiating pain although I am inbetween ovulation and the start of my period which may be starting today. Is this kind of pain at ovulation and days before my period begins unusual for someone my age? I have to exceed the recommended dose of Naproxen Sodium to relieve the pain.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

Menopausal age gr ranging from 45 to 55 yrs (average) and it varies from woman to woman.
In this stage ovulation is unlikely but may be sometimes as you got regular period now a days.
Do a USG lower abdomen to rule out underlying pathology if any and causing abdominal pain.
You may take above med. Consult with your doctor with test result.
Also maintain your personal hygiene to avoid infection particularly around genital area.
Be well.
Answered: Thu, 28 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor